|
Research Papers
On the number of closed braids obtained as a result of single stabilizations and destabilizations of a closed braid
A. V. Malyutin St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
Abstract:
Sufficient conditions for a closed n-braid ˆβ to have infinite sets D(ˆβ) and S(ˆβ) are given, where D(ˆβ) denotes the set of all closed (n−1)-braids that are obtained from ˆβ via Markov destabilization, while S(ˆβ) denotes the set of all closed (n+1)-braids that are obtained from ˆβ via Markov stabilization. New integer-valued conjugacy invariants for the braid group are introduced.
Received: 12.06.2006
Citation:
A. V. Malyutin, “On the number of closed braids obtained as a result of single stabilizations and destabilizations of a closed braid”, Algebra i Analiz, 18:6 (2006), 205–218; St. Petersburg Math. J., 18:6 (2007), 1011–1020
Linking options:
https://www.mathnet.ru/eng/aa98 https://www.mathnet.ru/eng/aa/v18/i6/p205
|
Statistics & downloads: |
Abstract page: | 424 | Full-text PDF : | 121 | References: | 61 | First page: | 4 |
|